# SDR DALA2020120203944

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 55,277 hours, 25,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Door Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IRF STATES DOOR RT FWD CABIN ECAM DIF PRESSURE NORMAL IRO MESSAGE.  CORRECTIVE ACTION: CLEANED R1 DOOR SENSOR.  R1 DOOR INDICATION OPERATES NORMAL.
